Lines of flight in Hispanic linguistics

Loading...
Thumbnail Image

Persistent link to this item

Statistics
View Statistics

Journal Title

Journal ISSN

Volume Title

Title

Lines of flight in Hispanic linguistics

Published Date

2016

Publisher

Hispanic Issues Series

Type

Article

Abstract

Keywords

Description

1 online resource (PDF, page 30-37)

Related to

Replaces

License

Funding information

Isbn identifier

Doi identifier

Previously Published Citation

The place of Hispanic linguistics and literary/cultural studies: current debates on liberal education. Hispanic Issues On Line Debates, Volume 6 (2016), page 30-37

Suggested citation

Del Valle, José. (2016). Lines of flight in Hispanic linguistics. Retrieved from the University Digital Conservancy, https://hdl.handle.net/11299/202313.

Content distributed via the University Digital Conservancy may be subject to additional license and use restrictions applied by the depositor. By using these files, users agree to the Terms of Use. Materials in the UDC may contain content that is disturbing and/or harmful. For more information, please see our statement on harmful content in digital repositories.